# SDR SWAA2024062605041

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 24,602 hours, 12,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY CRACK<[01] REMOVED #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY AND REPLACED WITH NEW ASSY LOCATED AND DRILLED ORIGINAL FASTENER HOLES AS REQUIRED PER SRM 51-40-02 ;[02] REMOVED AND REPLACED CRACK #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY PER SRM 51-40-02.
